# SDR AALA20110922JFK01

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 89,359 hours, 17,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 10H INOPERATIVE.  REPLACED LAMP FOR 10H SEAT MOUNTED EMERGENCY LIGHT.  OPS CHECK NORMAL.
